# SDR UIEA2020081411754

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,039 hours, 18,130 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND EXCESSIVE OIL LEAK ON RH ENGINE ( REF ISSUED WO 19313 FOR NR 2 ENGINE UER. WORK ORDER C/W IAW ASSOCIATED JOB CARDS, NR 2 ENGINE REMOVED AND REPLACED (AMM 71-00-02/401). )
